ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sen, Suparna (2010) Segal-Bargmann Transform and Paley-Wiener Theorems on Motion Groups. In: Publications of the Research Institute for Mathematical Sciences - Series A, 46 (3). pp. 719-740.

Narayanan, EK and Sen, Suparna (2010) Segal-Bargmann transform and Paley-Wiener theorems on M(2). In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (2). pp. 169-183.

This list was generated on Mon Oct 26 12:57:04 2020 IST.